Open Access
August 2002 Asymptotics of hitting probabilities for general one-dimensional pinned diffusions
Paolo Baldi, Lucia Caramellino
Ann. Appl. Probab. 12(3): 1071-1095 (August 2002). DOI: 10.1214/aoap/1031863181


We consider a general one-dimensional diffusion process and we study the probability of crossing a boundary for the associated pinned diffusion as the time at which the conditioning takes place goes to zero. We provide asymptotics for this probability as well as a first order development. We consider also the cases of two boundaries possibly depending on the time. We give applications to simulation.


Download Citation

Paolo Baldi. Lucia Caramellino. "Asymptotics of hitting probabilities for general one-dimensional pinned diffusions." Ann. Appl. Probab. 12 (3) 1071 - 1095, August 2002.


Published: August 2002
First available in Project Euclid: 12 September 2002

zbMATH: 1015.60023
MathSciNet: MR1925452
Digital Object Identifier: 10.1214/aoap/1031863181

Primary: 60F10
Secondary: 60J60

Keywords: Conditioned diffusions , exit time probabilities , sharp large deviation estimates

Rights: Copyright © 2002 Institute of Mathematical Statistics

Vol.12 • No. 3 • August 2002
Back to Top